# SDR SWIA200413828

- Difficulty date: September 13, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 3,462 hours, 2,920 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM GOES LEFT BUT OCCASIONALLY WILL NOT TRIM TOWARD RIGHT WING DOWN.  REMOVED AND REPLACED AILERON TRIM PANEL, OPERATIONAL CHECK GOOD.
